American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 243 found      Go to page: 1 2 3 4 > >>

[1] Salvador Rodríguez-López, David Rule and Wolfgang Staubach. On the boundedness of certain bilinear oscillatory integral operators. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jonathan Poelhuis and Alberto Torchinsky. Weighted local estimates for singular integral operators. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Yumeng Ou. A $T(b)$ theorem on product spaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Xingfei Xiang and Zhibing Zhang. Hardy-type inequalities for vector fields with vanishing tangential components. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] Yen Do and Christoph Thiele. $L^p$ theory for outer measures and two themes of Lennart Carleson united. Bull. Amer. Math. Soc. 52 (2015) 249-296.
Abstract, references, and article information   
View Article: PDF

[6] Philip T. Gressman. $L^p$-nondegenerate Radon-like operators with vanishing rotational curvature. Proc. Amer. Math. Soc. 143 (2015) 1595-1604.
Abstract, references, and article information   
View Article: PDF

[7] O. Beznosova and A. Reznikov. Sharp estimates involving $A_\infty$ and $L\log L$ constants, and their applications to PDE. St. Petersburg Math. J. 26 (2015) 27-47.
Abstract, references, and article information   
View Article: PDF

[8] Piotr Hajłasz and Zhuomin Liu. Maximal potentials, maximal singular integrals, and the spherical maximal function. Proc. Amer. Math. Soc. 142 (2014) 3965-3974.
Abstract, references, and article information   
View Article: PDF

[9] Yanping Chen and Yong Ding. $L^p$ bounds for the commutators of singular integrals and maximal singular integrals with rough kernels. Trans. Amer. Math. Soc. 367 (2015) 1585-1608.
Abstract, references, and article information   
View Article: PDF

[10] Henri Martikainen and Mihalis Mourgoglou. Square functions with general measures. Proc. Amer. Math. Soc. 142 (2014) 3923-3931.
Abstract, references, and article information   
View Article: PDF

[11] Liguang Liu and Teresa Luque. A $B_p$ condition for the strong maximal function. Trans. Amer. Math. Soc. 366 (2014) 5707-5726.
Abstract, references, and article information   
View Article: PDF

[12] Jarod Hart. A new proof of the bilinear T(1) Theorem. Proc. Amer. Math. Soc. 142 (2014) 3169-3181.
Abstract, references, and article information   
View Article: PDF

[13] Steve Hofmann, Carlos Kenig, Svitlana Mayboroda and Jill Pipher. Square function/non-tangential maximal function estimates and the Dirichlet problem for non-symmetric elliptic operators. J. Amer. Math. Soc. 28 (2015) 483-529.
Abstract, references, and article information   
View Article: PDF

[14] Michael T. Lacey and Antti V. Vähäkangas. The perfect local $Tb$ Theorem and twisted Martingale transforms. Proc. Amer. Math. Soc. 142 (2014) 1689-1700.
Abstract, references, and article information   
View Article: PDF

[15] The Anh Bui and Xuan Thinh Duong. Hardy spaces associated to the discrete Laplacians on graphs and boundedness of singular integrals. Trans. Amer. Math. Soc. 366 (2014) 3451-3485.
Abstract, references, and article information   
View Article: PDF

[16] Carlos Pérez and Rodolfo H. Torres. Minimal regularity conditions for the end-point estimate of bilinear Calder\'on-Zygmund operators. Proc. Amer. Math. Soc. Ser. B 1 (2014) 1-13.
Abstract, references, and article information
View Article: PDF

[17] Tuomas P. Hytönen. The $A_2$ theorem: Remarks and complements. Contemporary Mathematics 612 (2014) 91-106.
Book volume table of contents   
View Article: PDF

[18] Jonathan Bennett. Aspects of multilinear harmonic analysis related to transversality. Contemporary Mathematics 612 (2014) 1-28.
Book volume table of contents   
View Article: PDF

[19] Frédéric Bernicot. Multi-frequency Calder\'on-Zygmund analysis and connexion to Bochner-Riesz multipliers. Contemporary Mathematics 612 (2014) 29-43.
Book volume table of contents   
View Article: PDF

[20] Marius Junge, Tao Mei and Javier Parcet. An invitation to harmonic analysis associated with semigroups of operators. Contemporary Mathematics 612 (2014) 107-122.
Book volume table of contents   
View Article: PDF

[21] B. Jaye, F. Nazarov and A. Volberg. The fractional Riesz transform and an exponential potential. St. Petersburg Math. J. 24 (2013) 903-938.
Abstract, references, and article information   
View Article: PDF

[22] Kabe Moen. New weighted estimates for bilinear fractional integral operators. Trans. Amer. Math. Soc. 366 (2014) 627-646.
Abstract, references, and article information   
View Article: PDF

[23] Árpád Bényi and Rodolfo H. Torres. Compact bilinear operators and commutators. Proc. Amer. Math. Soc. 141 (2013) 3609-3621.
Abstract, references, and article information   
View Article: PDF

[24] Albert Mas. Variation for singular integrals on Lipschitz graphs: $L^p$ and endpoint estimates. Trans. Amer. Math. Soc. 365 (2013) 5759-5781.
Abstract, references, and article information   
View Article: PDF

[25] Ji Li and Lesley A. Ward. Singular integrals on Carleson measure spaces ${CMO}^p$ on product spaces of homogeneous type. Proc. Amer. Math. Soc. 141 (2013) 2767-2782.
Abstract, references, and article information   
View Article: PDF

[26] Tuomas Orponen. On the Haar shift representations of Calder\'on-Zygmund operators. Proc. Amer. Math. Soc. 141 (2013) 2693-2698.
Abstract, references, and article information   
View Article: PDF

[27] Jin Feng and Andrzej Święch; with Appendix B by Atanas Stefanov. Optimal control for a mixed flow of Hamiltonian and gradient type in space of probability measures. Trans. Amer. Math. Soc. 365 (2013) 3987-4039.
Abstract, references, and article information   
View Article: PDF

[28] Michael Bateman. Maximal averages along a planar vector field depending on one variable. Trans. Amer. Math. Soc. 365 (2013) 4063-4079.
Abstract, references, and article information   
View Article: PDF

[29] Jun Cao, Der-Chen Chang, Dachun Yang and Sibei Yang. Weighted local Orlicz-Hardy spaces on domains and their applications in inhomogeneous Dirichlet and Neumann problems. Trans. Amer. Math. Soc. 365 (2013) 4729-4809.
Abstract, references, and article information   
View Article: PDF

[30] Luong Dang Ky. Bilinear decompositions and commutators of singular integral operators. Trans. Amer. Math. Soc. 365 (2013) 2931-2958.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 243 found      Go to page: 1 2 3 4 > >>